Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 14, NWS Melbourne, FL

October 26, 2025Brevard County, Florida

NWS Melbourne, FL issued this flash flood warning at Oct 26, 2025, 4:40 PM EDT for Brevard County, Florida. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2025, 4:40 PM EDT (20:40 UTC)
Expired
Oct 26, 2025, 6:45 PM EDT
In force
2 hr
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Flood severity
None

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 45 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 5:25 PM EDTFLASH FLOOD1 Nw Titusville Airport, FLLaw enforcement reports a partial closure of Grissom Parkway near White Drive due to flooding. Nearby rainfall observations range from 6 to 7 inches.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

400 
WGUS52 KMLB 262040
FFWMLB
FLC009-262245-
/O.NEW.KMLB.FF.W.0014.251026T2040Z-251026T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
440 PM EDT Sun Oct 26 2025

The National Weather Service in Melbourne has issued a

* Flash Flood Warning for...
  West Central Brevard County in east central Florida...

* Until 645 PM EDT.

* At 440 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Titusville, Titusville Airport, Port Saint John, Sharpes and 
  Bellwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2846 8081 2852 8090 2856 8080 2847 8074

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 3:47 PM EDT, 53 minutes earlier. Its key messages:

  • Issued at 347 PM EDT Sun Oct 26 2025
  • There is a Slight Risk of Excessive Rainfall for portions of east central Florida including the Orlando Metro. A Flood Watch has been issued for Volusia, Lake, Seminole, Orange, Osceola, and Brevard counties through 3AM.
  • While winds back off a bit today, breezy and gusty conditions are still expected, especially along the coast.
  • Life-threatening rip currents and large breaking waves are expected in the surf zone through late this weekend, and entering the water is strongly discouraged. Minor beach erosion from wave run-up will be possible during the high tides.
Area forecast discussion, Oct 26, 3:47 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
347 PM EDT Sun Oct 26 2025

...New KEY MESSAGES, DISCUSSION, MARINE...

.KEY MESSAGES...
Issued at 347 PM EDT Sun Oct 26 2025

- There is a Slight Risk of Excessive Rainfall for portions of
  east central Florida including the Orlando Metro. A Flood Watch
  has been issued for Volusia, Lake, Seminole, Orange, Osceola,
  and Brevard counties through 3AM.

- While winds back off a bit today, breezy and gusty conditions
  are still expected, especially along the coast.

- Life-threatening rip currents and large breaking waves are
  expected in the surf zone through late this weekend, and
  entering the water is strongly discouraged. Minor beach erosion
  from wave run-up will be possible during the high tides.

&&

.DISCUSSION...
Issued at 347 PM EDT Sun Oct 26 2025

Current-Tonight... A warm front lifting northward continues to
increase low level moisture this afternoon. Despite increasing cloud
cover, temperatures have climbed into the 80s across much of the
area, and surface instability is present. Scattered to numerous
showers have developed, moving north-northwestward across central
Florida this afternoon. A few pulses of lightning have been
observed so far, but surface based convection is struggling to
become widely organized due to poor mid level lapse rates and dry
air aloft. CAM guidance has been very inconsistent run-to-run,
resulting in low to moderate forecast confidence. Nonetheless,
coverage of showers and isolated storms are forecast to increase
near and north of I-4 as the afternoon plays on. While widespread
rainfall accumulations are expected to remain less than 1", there
is enough support from the CAMs to suggest a locally heavy
rainfall threat through the remainder of the afternoon and
evening. Highly localized rainfall totals of 4-5"+ will be
possible for portions of east central Florida, including the
Orlando Metro. A Flood Watch remains in effect for Volusia, Lake,
Seminole, Orange, Osceola, and Brevard counties. Trends suggest
the rainfall threat decreasing across the interior after 10PM
while coverage may continue along the coast through the overnight
hours. Overnight lows remain mid, mostly in the low 70s.

Monday-Tuesday... A broad area of low pressure which moved across
the southeast U.S. becomes weakly organized offshore northeast
Florida in vicinity of a coastal surface trough. A cold front is
pushed across central Florida late Monday and into Tuesday as the
low departs northeastward across the western Atlantic. Sufficient
moisture will be in place to support scattered to numerous showers
ahead of the front on Monday (PoPs ~60-80%). Model sounding analysis
continues to show the moisture column mostly focused within the low
levels below 700mb with drier air persisting aloft. This should
generally limit organized deep convection. However, a warm airmass
will be present, and surface temperatures in the mid to upper 80s
(especially south) will contribute to increased surface instability.
Updrafts that can survive the poor mid levels and mix with dry
air aloft will be supportive of isolated to scattered storms
capable of lightning strikes and wind gusts up to 50 mph. Cannot
rule out the potential for locally heavy rainfall again Monday.
Northerly winds behind the front will gradually advect drier air
with no mentionable PoPs in the forecast for Tuesday.

Expect warm and muggy conditions ahead of the front Monday,
especially south of I-4. High temperatures peak in the upper 80s
across portions of Okeechobee and the southern Treasure Coast, and
added humidity will increase peak heat index values into the mid
90s. Further north, highs are forecast mostly in the mid 80s with
peak heat index values spreading the low 90s. Temperatures are
gradually reduced on Tuesday ranging the low 80s from Brevard/
Osceola northward while still nearing the mid 80s in vicinity of
Lake Okeechobee. A few areas of northern Lake and Volusia counties
could see highs top out in the upper 70s on Tuesday.

Wednesday-Saturday (previous)... Deep troughing sets up over the
eastern US from mid week through the weekend as multiple lobes of
shortwave energy reinforce the pattern. Another low pressure system
develops over the eastern US in response, quickly pushing a cold
front through Florida late in the week. Still some uncertainty in
the details, such as precise timing of the front and the possibility
of isolated showers, but confidence is increasing the post frontal
airmass will bring dry conditions and the coolest temperatures of
the fall season so far, making for a very pleasant Halloween.
Afternoon highs in the U70s-L80s behind the early week's weak cool
front drop to the U60-M70s Thursday (assuming the current timing of
the front Friday night into Thursday morning) and Friday.
Mornings lows in the 60s Wednesday morning drop to the M50-M60s
Thursday morning (again assuming the current timing of the front),
further dropping into the 50s Friday and Saturday mornings. The
usually cooler northern spots could see lows in the U40s, while
coastal Martin will stay closer to 60. Temperatures begin to recover
Saturday. Dry conditions expected late week into next weekend.

&&

.MARINE...
Issued at 347 PM EDT Sun Oct 26 2025

Modified Previous...

Winds and especially seas are forecast to remain poor to hazardous
through much of the week due to a number of weather systems
impacting the local Atlantic waters. A broad, weak low pressure
system pushing through the Southeast continues to lift a warm front
through Central Florida and the local waters today. The warm front
departs north of the area early Monday, ahead of a weak cool front
forecast to push through the area late Monday into early Tuesday.
High pressure then builds east over the Gulf and Florida into
midweek. A dry reinforcing cold front from another low pressure
system working across the eastern U.S. is forecast to push quickly
through late this week.

Small Craft Advisories remain in effect for all Central Florida
Atlantic waters through 4 AM tonight (Monday morning) for easterly
winds around 20-25 kts at times and seas 6-9 ft. Boating conditions
technically improve late this evening, with winds settling to 15-20
kts from the ESE-SE and seas decreasing to 4-6 ft nearshore and 5-7
ft offshore by Monday morning (briefly down to 4-6 ft Monday
afternoon), but swell from the low pressure system departing into
the Atlantic waters off the southeast seaboard will cause seas in
the Gulf Stream to build back to 5-7 ft across the Volusia and
Brevard offshore waters by Tuesday morning, further increasing to 7-
9 ft across much of the Gulf Steam by Wednesday morning, which
persist through through late week. Some 7ft seas could make their
way into the nearshore waters as well. Small Craft Advisories
continue for the offshore Volusia and Brevard waters through 4 AM
Tuesday, and will likely need to be extended/expanded. Winds become
squirrelly Monday ahead of the approaching weak cool front, shifting
to the north at 15-20 kts Tuesday behind the cool front. These
northerly winds will help build seas especially in the Gulf Stream.
Winds again become shifty Wednesday as the next front approaches,
becoming WNW-NW 15-25 kts Thursday behind the second front.

&&

.AVIATION...
(18Z TAFs)
Issued at 135 PM EDT Sun Oct 26 2025

Gusty ERLY winds continue across coastal/interior terminals. A
small crosswind impact is possible at MCO. TEMPO MVFR conds for
SHRA affecting terminals into this afternoon/evening. This as a
warm front lifts north across the area. TEMPO MVFR conds in TSRA
this afternoon/evening. Convection may be ongoing well past sunset
between MLB-DAB-MCO with stratus developing across northern
interior terminals aft 08Z. Coastal convection around early Mon
morning, with increasing shower/storm chances Mon aftn/evening as
steering flow is out of the southwest.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  82  68  79 /  60  70  20  10
MCO  71  86  69  81 /  30  80  10   0
MLB  74  84  70  82 /  40  70  30   0
VRB  73  85  69  83 /  40  80  30  10
LEE  69  84  66  81 /  30  70  10   0
SFB  71  85  68  81 /  40  80  10  10
ORL  71  85  69  81 /  30  80  10   0
FPR  74  85  69  83 /  40  80  30  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 3 AM EDT Monday for FLZ041-044>046-053-141-144-
     247-347-447-547-647-747.

     High Surf Advisory until 8 PM EDT this evening for FLZ141-154-
     159-164-347-447-647-747.

AM...Small Craft Advisory until 4 AM EDT Monday for AMZ550-552-555-
     575.

     Small Craft Advisory until 10 AM EDT Tuesday for AMZ570-572.

&&

DISCUSSION...Law
AVIATION...Sedlock

In the hours before

Special weather statement, Oct 26, 4:10 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
410 PM EDT Sun Oct 26 2025

FLZ247-347-262100-
Mainland Northern Brevard FL-Inland Northern Brevard FL-
410 PM EDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BREVARD COUNTY
THROUGH 500 PM EDT...

At 410 PM EDT, Doppler radar was tracking a strong thunderstorm over
Titusville Airport, moving west at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Titusville, Port Saint John, Titusville Airport, and Bellwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2842 8081 2847 8088 2847 8087 2849 8088
      2851 8088 2851 8091 2853 8092 2853 8094
      2854 8094 2854 8093 2857 8093 2863 8089
      2853 8073
TIME...MOT...LOC 2010Z 112DEG 10KT 2851 8081

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 12:39 PM EDTFlood WatchMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia31 hr
Oct 26, 4:05 PM EDTAreal Flood AdvisoryMLBBrevard3 hr
Oct 26, 4:10 PM EDTSpecial Weather StatementMLBBrevard50 min
Oct 26, 5:18 PM EDTSpecial Marine WarningMLB117 min
Oct 26, 5:33 PM EDTAreal Flood AdvisoryMLBSeminole117 min
Oct 26, 5:47 PM EDTAreal Flood AdvisoryMLBBrevard118 min
Oct 26, 6:07 PM EDTFlash Flood WarningMLBBrevard113 min
Oct 26, 6:28 PM EDTAreal Flood AdvisoryMLBLake2 hr
Oct 26, 6:33 PM EDTSpecial Marine WarningMLB57 min
Oct 26, 6:34 PM EDTSpecial Weather StatementMLBMartin41 min
Oct 26, 6:35 PM EDTSpecial Weather StatementMLBSeminole40 min
Oct 26, 6:46 PM EDTFlash Flood WarningMLBLake119 min
Oct 26, 7:04 PM EDTAreal Flood AdvisoryMLBLake, Volusia116 min
Oct 26, 7:14 PM EDTSpecial Weather StatementMLBSeminole46 min
Oct 26, 7:17 PM EDTSpecial Marine WarningMLB58 min
Oct 26, 7:17 PM EDTSpecial Marine WarningMLB88 min
Oct 26, 7:19 PM EDTSpecial Marine WarningMLB86 min
Oct 26, 7:22 PM EDTFlash Flood WarningMLBBrevard113 min
Oct 26, 7:25 PM EDTSpecial Weather StatementMLBSaint Lucie50 min
Oct 26, 7:32 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie3 hr
Oct 26, 7:40 PM EDTSpecial Weather StatementMLBIndian River35 min
Oct 26, 7:47 PM EDTFlash Flood Warning Considerable damage threatMLBBrevard6 hr

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.